# SDR TWRA9601

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Valve Act
- Part number: MA11A1173
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FUEL VALVE LIGHT ILLUMINATED FOR APU.  FLIGHT ATTENDANT AT L5 DOOR NOTICED A FUEL SMELL.  UPON LANDING, THE FUEL VALVE WAS LOCKED OUT.  THE ITEM WAS DEFERRED PER DDPG.  RETURN FLIGHT TO MIAMI, NO FUEL SMELL WAS NOTICED.  ON ARRIVAL AT JFK, INSPECTION CHECKED APU FUEL SHROUD FOR LEAKS, NONE FOUND.  MAINTENANCE REPLACED FUEL VALVE ACTUATOR.  OPS CHECK AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
